# SDR AALA201609129005

- Difficulty date: September 9, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 51,695 hours, 24,185 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: HTE6690001
- Condition: Worn
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL CENTER TANK LOW PRESSURE ECAM OCCURED SEVERAL TIMES, NR 2 CENTER TANK PUMP.  MAINTENANCE REPLACED PRESSURE SWITCH 40QA AND OPERATIONAL CHECKED SATISFACTORY PER AMM 28-21-15.
